# SDR CAL960290

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Iced Up
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0491 - A SEVERE AIRFRAME VIBRATION WAS FELT IN THE VICINITY OF THE NOSE GEAR AREA AFTER GEAR WAS RAISED.  THE NOSE GEAR UNSAFE LIGHT WAS ALSO ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT NOSE GEAR DOOR OPEN.  THE FORWARD DOOR ACTUATOR WAS FOUND CAKED WITH ICE AND ICE WAS FOUND ON THE GEAR AS WELL.  THE ACTUATOR AND GEAR WERE HEATED TO MELT THE ICE.  TH RT FORWARD DOOR ACTUATOR WAS LUBRICATED.  THE GEAR WAS SWUNG AND OPERATION CHECKED GOOD.  (X)
